Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2019, Volume 19, Number 2, Pages 256–260 (Mi dvmg413)  

Ergodicity of statistical estimates of Poisson flow intensity

G. Sh. Tsitsiashviliab

a Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok
b Far Eastern Federal University, Vladivostok

Abstract: This paper raises the question of how to transform the observation procedure to replace a long series of observations by several short and, conversely, several short series by one long. This problem is solved to assess the intensity of the stationary Poisson flow and to estimate the average time of operation of technical systems for failure using the concept of ergodicity of the observation process.

Key words: ergodicity, Poisson flow, exponential distribution, mean failure time.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-07-00177
программа «Дальний Восток» 18-5-056
The study was supported in part by the Russian Foundation for Basic Research (project No. 17-07-00177), program "Far East" FEB RAS (project No. 18-5-056).


Full text: PDF file (99 kB)
References: PDF file   HTML file
UDC: 519.248+519.87
MSC: Primary 62P10; Secondary 92B15
Received: 26.06.2019

Citation: G. Sh. Tsitsiashvili, “Ergodicity of statistical estimates of Poisson flow intensity”, Dal'nevost. Mat. Zh., 19:2 (2019), 256–260

Citation in format AMSBIB
\Bibitem{Tsi19}
\by G.~Sh.~Tsitsiashvili
\paper Ergodicity of statistical estimates of Poisson flow intensity
\jour Dal'nevost. Mat. Zh.
\yr 2019
\vol 19
\issue 2
\pages 256--260
\mathnet{http://mi.mathnet.ru/dvmg413}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg413
  • http://mi.mathnet.ru/eng/dvmg/v19/i2/p256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:71
    Full text:24
    References:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021